A note on the dynamical zeta function of general toral endomorphisms

Baake M, Lau E, Paskunas V (2010)
Monatshefte für Mathematik 161(1): 33-42.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
It is well-known that the Artin-Mazur dynamical zeta function of a hyperbolic or quasi-hyperbolic toral automorphism is a rational function, which can be calculated in terms of the eigenvalues of the corresponding integer matrix. We give an elementary proof of this fact that extends to the case of general toral endomorphisms without change. The result is a closed formula that can be calculated by integer arithmetic only. We also address the functional equation and the relation between the Artin-Mazur and Lefschetz zeta functions.
Stichworte
Dynamical zeta functions; Toral endomorphisms
Erscheinungsjahr
2010
Zeitschriftentitel
Monatshefte für Mathematik
Band
161
Ausgabe
1
Seite(n)
33-42
ISSN
0026-9255
Page URI
https://pub.uni-bielefeld.de/record/1794472

Zitieren

Baake M, Lau E, Paskunas V. A note on the dynamical zeta function of general toral endomorphisms. Monatshefte für Mathematik. 2010;161(1):33-42.
Baake, M., Lau, E., & Paskunas, V. (2010). A note on the dynamical zeta function of general toral endomorphisms. Monatshefte für Mathematik, 161(1), 33-42. https://doi.org/10.1007/s00605-009-0118-y
Baake, M., Lau, E., and Paskunas, V. (2010). A note on the dynamical zeta function of general toral endomorphisms. Monatshefte für Mathematik 161, 33-42.
Baake, M., Lau, E., & Paskunas, V., 2010. A note on the dynamical zeta function of general toral endomorphisms. Monatshefte für Mathematik, 161(1), p 33-42.
M. Baake, E. Lau, and V. Paskunas, “A note on the dynamical zeta function of general toral endomorphisms”, Monatshefte für Mathematik, vol. 161, 2010, pp. 33-42.
Baake, M., Lau, E., Paskunas, V.: A note on the dynamical zeta function of general toral endomorphisms. Monatshefte für Mathematik. 161, 33-42 (2010).
Baake, Michael, Lau, Eike, and Paskunas, Vytautas. “A note on the dynamical zeta function of general toral endomorphisms”. Monatshefte für Mathematik 161.1 (2010): 33-42.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar